# SDR AALA202412241439

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 18,947 hours, 5,239 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R/H EMERGENCY EXIT DOOR DAMPER REQUIRES SERVICING. MAINTENANCE SERVICED R/H EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-00.
